On a codimension 3 bifurcation of plane vector fields with Z 2 symmetry

Milan Medveď

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 2, page 295-310
  • ISSN: 0011-4642

How to cite

top

Medveď, Milan. "On a codimension 3 bifurcation of plane vector fields with $Z_2$ symmetry." Czechoslovak Mathematical Journal 40.2 (1990): 295-310. <http://eudml.org/doc/13851>.

@article{Medveď1990,
author = {Medveď, Milan},
journal = {Czechoslovak Mathematical Journal},
keywords = {3-parameter family of plane vector fields; codimension 3; normal forms; existence of a homoclinic trajectory; periodic trajectories},
language = {eng},
number = {2},
pages = {295-310},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a codimension 3 bifurcation of plane vector fields with $Z_2$ symmetry},
url = {http://eudml.org/doc/13851},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Medveď, Milan
TI - On a codimension 3 bifurcation of plane vector fields with $Z_2$ symmetry
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 2
SP - 295
EP - 310
LA - eng
KW - 3-parameter family of plane vector fields; codimension 3; normal forms; existence of a homoclinic trajectory; periodic trajectories
UR - http://eudml.org/doc/13851
ER -

References

top
  1. V. I. Arnold, Geometric Methods in the Theory of Ordinary Differential Equations, Springer-Verlag, New York 1983. (1983) MR0695786
  2. N. N. Bautin, E. A. Leontovich, Methods and Examples of Qualitative Study of Dynamical Systems in the Plane, Nauka, Moscow 1978 (Russian). (1978) 
  3. R. I. Bogdanov, Versal deformations of a singular point of vector fields in the plane in the case of zero eigenvalues, Selecta Math. Soviet 1 (1981), 389-421 (Proc. of Petrovski Seminar, 2 (1976), 37-65) (Russian). (1981) MR0442996
  4. R. I. Bogdanov, Bifurcations of limit cycles of a certain family of vector fields in the plane, Selecta Math. Soviet 1 (1981), 373-387 (Proc. of Petrovski Seminar 2 (1976), 23-36) (Russian). (1981) MR0442988
  5. J. Carr, Application of Center Manifold Theory, Springer-Verlag, New York 1981. (1981) 
  6. J. Carr S. N. Chow, J. K. Hale, 10.1016/0022-0396(85)90148-2, J. Differential Equations 59 (1985), 413-437. (1985) MR0807855DOI10.1016/0022-0396(85)90148-2
  7. S. N. Chow, J. K. Hale, Methods of Bifurcation Theory, Springer-Verlag, New York 1982. (1982) Zbl0487.47039MR0660633
  8. S. N. Chow, J. A. Sanders, 10.1016/0022-0396(86)90071-9, J. Differential Equations 64 (1986), 51-66. (1986) Zbl0594.34028MR0849664DOI10.1016/0022-0396(86)90071-9
  9. R. Cushman, J. A. Sanders, 10.1016/0022-0396(85)90156-1, J. Differential Equations 59 (1985), 243 - 256. (1985) Zbl0571.34021MR0804890DOI10.1016/0022-0396(85)90156-1
  10. G. Dangelmayer, J. Guckenheimer, 10.1007/BF00280410, Archive for Rational Mechanics and Analysis, 97 (1987), 321 - 352. (1987) MR0865844DOI10.1007/BF00280410
  11. B. Drachman S. A. Van Gils, Zhang Zhi-Fen, Abelian integrals for quadratic vector fields, J. Reine Angew. Math. 382 (1987), 165-180. (1987) MR0921170
  12. F. Dumortier R. Roussarie, J Sotomayor, Generic 3-parameter families of vector fields on the plane, Unfolding a singularity with nilpotent linear part. The cusp-case of codimension 3, Ergodic Theory Dynamical Systems 7 (1987), No. 3, 375-413. (1987) MR0912375
  13. C. Elpic E. Tirapegni M. Brachet P. Coullet, G. Iooss, A simple global characterization of normal forms of singular vector fields, Preprint No. 109, University of Nice, 1986, Physica 29 D (1987), 95-127. (1986) MR0923885
  14. J. Guckenheimer, Multiple bifurcation problems for chemical reactors, Physica 20 D (1986), 1-20. (1986) Zbl0593.34043MR0858791
  15. J. Guckenheimer, A condimension two bifurcation with circular symmetry, in "Multiparameter Bifurcation Theory", AMS series: Contemporary Math. 56 (1986), 175-184. (1986) MR0855089
  16. J. Guckenheimer, P. Holmes, Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields, Springer-Verlag, New York 1983. (1983) Zbl0515.34001MR0709768
  17. E. I. Horozov, Versal deformation of equivariant vector fields with Z 2 or Z 3 symmetry, Proc. of Petrovski Seminar 5 (1979), 163-192 (Russian). (1979) MR0549627
  18. J. K. Hale, Introduction to dynamic bifurcation, in "Bifurcation Theory and Applications" (L. Salvadoei, Ed.), pp. 106-151, LNM 1057, Springer-Verlag 1984. (1984) Zbl0544.58016MR0753299
  19. Yu. S. Ilyashenko, Multiplicity of limit cycles arising from perturbations of the form w ' = = P 2 / Q 1 of a Hamiltonian equation in the real and complex domain, Amer. Math. Soc. Transl. Vol. 118, No. 2, pp. 191-202, AMS, Providence, R. I., 1982. (1982) 
  20. Yu. S. Ilyashenko, Zeros of special abelian integrals in a real domain, Funct. Anal. Appl. 11 (1977), 309-311. (1977) 
  21. M. Medved, Generic bifurcations of vector fields with a singularity of codimension 2, in "Equadiff 5, Bratislava 1981", Proceedings, Teubner-Texte zur Math., Band 47, Teubner-Verlag 1982, pp. 260-263. (1981) MR0715987
  22. M. Medved, The unfoldings of a germ of vector fields in the plane with a singularity of codimension 3, Czechosl. Math. J. 35 (110), 1 (1985), 1-42. (1985) Zbl0591.58022MR0779333
  23. M. Medved, Normal forms and bifurcations of some equivariant vector fields, to appear in Mathematica Slovaca 1990. (1990) Zbl0735.58024MR1094774
  24. M. Medved, On a codimension three bifurcations, Časopis pro pěstování matem., 109 (1984), 3-26. (1984) MR0741206
  25. J. A. Sanders, R. Cushman, 10.1137/0517039, SIAM J. Math. Anal., Vol. 17, No. 3 (1986), 495-511. (1986) Zbl0604.58041MR0838238DOI10.1137/0517039
  26. F. Tokens, 10.1016/0022-0396(73)90062-4, J. Differential Equations 14 (1973), 476-493. (1973) MR0339264DOI10.1016/0022-0396(73)90062-4
  27. F. Takens, Forced oscillations and bifurcations, in "Applications of Global Analysis", Comment, of Math. Inst. Rijksuniversiteit Ultrecht 1974. (1974) MR0478235
  28. H. Žoladek, 10.1016/0022-0396(87)90138-0, Differential Equations 67 (1987), 1-55. (1987) MR0878251DOI10.1016/0022-0396(87)90138-0
  29. H. Žoladek, On versality of certain families of symmetric vector fields on the plane, Math. Sb. 120 (1983), 473-499. (1983) 
  30. H. Žoladek, Abelian integrals in unfolding of codimension 3 singular planar vector fields I. The saddle and elliptic cases, II. The focus case, To appear in Lecture Notes in Math. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.